Works matching DE "LATTICE models (Statistical physics)"
Results: 221
Contents.
- Published in:
- 2018
- Publication type:
- Table of Contents
Derivation and verification of a lattice model for bending vibration of a plate.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2018, v. 98, n. 3, p. 367, doi. 10.1002/zamm.201700024
- By:
- Publication type:
- Article
SOME OPTIMAL CONDITIONS FOR THE UNIQUE SOLVABILITY OF THE DIRICHLET PROBLEM FOR SECOND ORDER SINGULAR LINEAR DIFFERENTIAL EQUATIONS WITH A DEVIATING ARGUMENT.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2021, v. 175, n. 3, p. 455
- By:
- Publication type:
- Article
THE PUNCH PROBLEMS OF THE PLANE THEORY OF VISCOELASTICITY FOR THE HALF PLANE.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2021, v. 175, n. 3, p. 451
- By:
- Publication type:
- Article
ON THE DISCRETE PROBLEM OF WAVE DIFFRACTION BY SEMI-INFINITE RIGID CONSTRAINT.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2021, v. 175, n. 3, p. 443
- By:
- Publication type:
- Article
Size effects in percolation of small regions on planar and cylindrical surfaces.
- Published in:
- Technical Physics Letters, 2013, v. 39, n. 4, p. 380, doi. 10.1134/S1063785013040263
- By:
- Publication type:
- Article
Issue Information – TOC.
- Published in:
- Communications on Pure & Applied Mathematics, 2018, v. 71, n. 5, p. 825, doi. 10.1002/cpa.21746
- Publication type:
- Article
Mixing Times of Critical Two‐Dimensional Potts Models.
- Published in:
- Communications on Pure & Applied Mathematics, 2018, v. 71, n. 5, p. 994, doi. 10.1002/cpa.21718
- By:
- Publication type:
- Article
Geometric Ergodicity for Piecewise Contracting Processes with Applications for Tropical Stochastic Lattice Models.
- Published in:
- Communications on Pure & Applied Mathematics, 2016, v. 69, n. 6, p. 1110, doi. 10.1002/cpa.21584
- By:
- Publication type:
- Article
Toeplitz Matrices and Toeplitz Determinants under the Impetus of the Ising Model: Some History and Some Recent Results.
- Published in:
- Communications on Pure & Applied Mathematics, 2013, v. 66, n. 9, p. 1360, doi. 10.1002/cpa.21467
- By:
- Publication type:
- Article
Green’s Function for a Slice of the Korányi Ball in the Heisenberg Group Hn.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2015, v. 2015, p. 1, doi. 10.1155/2015/460461
- By:
- Publication type:
- Article
Realistic Approach of the Relations of Uncertainty of Heisenberg.
- Published in:
- Advances in High Energy Physics, 2013, p. 1, doi. 10.1155/2013/872507
- By:
- Publication type:
- Article
An upper bound for the length of a traveling salesman path in the Heisenberg group.
- Published in:
- Revista Mathematica Iberoamericana, 2016, v. 32, n. 2, p. 391, doi. 10.4171/RMI/889
- By:
- Publication type:
- Article
Some shaper uncertainty principles for multivector-valued functions.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2016, v. 14, n. 6, p. -1, doi. 10.1142/S0219691316500430
- By:
- Publication type:
- Article
Connection Problems for Quantum Affine KZ Equations and Integrable Lattice Models.
- Published in:
- Communications in Mathematical Physics, 2015, v. 338, n. 3, p. 1363, doi. 10.1007/s00220-015-2375-z
- By:
- Publication type:
- Article
A Solution Space for a System of Null-State Partial Differential Equations: Part 1.
- Published in:
- Communications in Mathematical Physics, 2015, v. 333, n. 1, p. 389, doi. 10.1007/s00220-014-2189-4
- By:
- Publication type:
- Article
The Critical Fugacity for Surface Adsorption of Self-Avoiding Walks on the Honeycomb Lattice is $${1+\sqrt{2}}$$.
- Published in:
- Communications in Mathematical Physics, 2014, v. 326, n. 3, p. 727, doi. 10.1007/s00220-014-1896-1
- By:
- Publication type:
- Article
The Nematic Phase of a System of Long Hard Rods.
- Published in:
- Communications in Mathematical Physics, 2013, v. 323, n. 1, p. 143, doi. 10.1007/s00220-013-1767-1
- By:
- Publication type:
- Article
On the existence of phase transition for the 1D p-adic countable state Potts model.
- Published in:
- Mathematical Notes, 2015, v. 98, n. 1/2, p. 283, doi. 10.1134/S0001434615070305
- By:
- Publication type:
- Article
Symmetries of migration-related segments of all [001] coincidence site lattice tilt boundaries in (001) projection for all holohedral cubic materials.
- Published in:
- Crystal Research & Technology, 2014, v. 49, n. 9, p. 708, doi. 10.1002/crat.201400071
- By:
- Publication type:
- Article
Upper-modular and related elements of the lattice of commutative semigroup varieties.
- Published in:
- Semigroup Forum, 2017, v. 94, n. 3, p. 696, doi. 10.1007/s00233-016-9843-4
- By:
- Publication type:
- Article
Equilibrium statistics of an infinitely long chain in the severe confined geometry: exact results.
- Published in:
- Phase Transitions, 2015, v. 88, n. 6, p. 593, doi. 10.1080/01411594.2015.1007576
- By:
- Publication type:
- Article
Grazing enhances species diversity in grassland communities.
- Published in:
- Scientific Reports, 2019, v. 9, n. 1, p. N.PAG, doi. 10.1038/s41598-019-47635-1
- By:
- Publication type:
- Article
LONG TERM BEHAVIOR OF A RANDOM HOPFIELD NEURAL LATTICE MODEL.
- Published in:
- Communications on Pure & Applied Analysis, 2019, v. 18, n. 2, p. 809, doi. 10.3934/cpaa.2019039
- By:
- Publication type:
- Article
Primary Decomposition in Lattice Modules.
- Published in:
- European Journal of Pure & Applied Mathematics, 2014, v. 7, n. 2, p. 201
- By:
- Publication type:
- Article
A LATTICE-BASED MODEL FOR EVALUATING BONDS AND INTEREST-SENSITIVE CLAIMS UNDER STOCHASTIC VOLATILITY.
- Published in:
- International Journal of Theoretical & Applied Finance, 2018, v. 21, n. 4, p. N.PAG, doi. 10.1142/S0219024918500231
- By:
- Publication type:
- Article
EFFICIENT PIECEWISE TREES FOR THE GENERALIZED SKEW VASICEK MODEL WITH DISCONTINUOUS DRIFT.
- Published in:
- International Journal of Theoretical & Applied Finance, 2017, v. 20, n. 4, p. -1, doi. 10.1142/S0219024917500285
- By:
- Publication type:
- Article
Mirković-Vilonen cycles and polytopes in type A.
- Published in:
- IMRN: International Mathematics Research Notices, 2004, v. 2004, n. 12, p. 561, doi. 10.1155/S1073792804132765
- By:
- Publication type:
- Article
A combinatorial approach to orthogonal exponentials.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 50, p. 2671, doi. 10.1155/S1073792803208126
- By:
- Publication type:
- Article
Superconductivity, Charge Orderings, Magnetism, and Their Phase Separations in the Ground State of Lattice Models of Superconductor with Very Short Coherence Length.
- Published in:
- Journal of Superconductivity & Novel Magnetism, 2015, v. 28, n. 4, p. 1289, doi. 10.1007/s10948-014-2906-4
- By:
- Publication type:
- Article
A multispin algorithm for the Kob-Andersen stochastic dynamics on regular lattices.
- Published in:
- European Physical Journal: Special Topics, 2017, v. 226, n. 10, p. 2311, doi. 10.1140/epjst/e2017-70065-3
- By:
- Publication type:
- Article
Kinetics of ferromagnetic ordering in 3D Ising model: how far do we understand the case of a zero temperature quench?
- Published in:
- European Physical Journal: Special Topics, 2017, v. 226, n. 4, p. 765, doi. 10.1140/epjst/e2016-60313-6
- By:
- Publication type:
- Article
Structure optimisation by thermal cycling for the hydrophobic-polar lattice model of protein folding.
- Published in:
- European Physical Journal: Special Topics, 2017, v. 226, n. 4, p. 639, doi. 10.1140/epjst/e2016-60333-2
- By:
- Publication type:
- Article
Anisotropic XY antiferromagnets in a field.
- Published in:
- European Physical Journal: Special Topics, 2017, v. 226, n. 4, p. 779, doi. 10.1140/epjst/e2016-60235-9
- By:
- Publication type:
- Article
On the symplectic integration of the discrete nonlinear Schrödinger equation with disorder.
- Published in:
- European Physical Journal: Special Topics, 2016, v. 225, n. 6/7, p. 1103, doi. 10.1140/epjst/e2016-02657-0
- By:
- Publication type:
- Article
On a integrable deformations of Heisenberg supermagnetic model.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2016, v. 23, n. 3, p. 335, doi. 10.1080/14029251.2016.1199495
- By:
- Publication type:
- Article
Description of lattice anharmonicity observed in ferroelectrics with unusual three-well local potential.
- Published in:
- Condensed Matter Physics, 2018, v. 21, n. 3, p. 1, doi. 10.5488/CMP.21.33001
- By:
- Publication type:
- Article
Ground state properties of the bond alternating spin-1/2 anisotropic Heisenberg chain.
- Published in:
- Condensed Matter Physics, 2017, v. 20, n. 2, p. 1, doi. 10.5488/CMP.20.23701
- By:
- Publication type:
- Article
Theory of a many-boson system with deformed Heisenberg algebra.
- Published in:
- Condensed Matter Physics, 2015, v. 18, n. 3, p. 1, doi. 10.5488/CMP.18.33002
- By:
- Publication type:
- Article
The construction of fuzzy linguistic attribute partial ordered structure diagram.
- Published in:
- Computational & Applied Mathematics, 2023, v. 42, n. 6, p. 1, doi. 10.1007/s40314-023-02360-4
- By:
- Publication type:
- Article
Representation growth of the Heisenberg group over.
- Published in:
- Journal of Algebra & Its Applications, 2017, v. 16, n. 4, p. -1, doi. 10.1142/S0219498817500773
- By:
- Publication type:
- Article
Characterization of Titanium Lattice Structures Fabricated by Selective Laser Melting Using an Adapted Compressive Test Method.
- Published in:
- Experimental Mechanics, 2016, v. 56, n. 5, p. 735, doi. 10.1007/s11340-015-0117-y
- By:
- Publication type:
- Article
Coupled lattice discrete particle model for the simulation of water and chloride transport in cracked concrete members.
- Published in:
- Computer-Aided Civil & Infrastructure Engineering, 2025, v. 40, n. 8, p. 982, doi. 10.1111/mice.13385
- By:
- Publication type:
- Article
Scattering by a semi-infinite lattice and the excitation of Bloch waves.
- Published in:
- Quarterly Journal of Mechanics & Applied Mathematics, 2014, v. 67, n. 3, p. 469, doi. 10.1093/qjmam/hbu014
- By:
- Publication type:
- Article
A new lattice model of three-lane traffic flow.
- Published in:
- International Journal of Modern Physics C: Computational Physics & Physical Computation, 2018, v. 29, n. 12, p. N.PAG, doi. 10.1142/S0129183118501188
- By:
- Publication type:
- Article
Correction to metamagnetic conditions of the Union Jack lattice Ising model.
- Published in:
- International Journal of Modern Physics C: Computational Physics & Physical Computation, 2018, v. 29, n. 8, p. N.PAG, doi. 10.1142/S0129183118500638
- By:
- Publication type:
- Article
Influence of drivers ability in a discrete vehicular traffic model.
- Published in:
- International Journal of Modern Physics C: Computational Physics & Physical Computation, 2017, v. 28, n. 3, p. -1, doi. 10.1142/S0129183117500309
- By:
- Publication type:
- Article
Modeling pedestrian flow on multi-storey stairs considering turning behavior.
- Published in:
- International Journal of Modern Physics C: Computational Physics & Physical Computation, 2017, v. 28, n. 3, p. -1, doi. 10.1142/S0129183117500346
- By:
- Publication type:
- Article
Finite-size effects on semi-directed Barabási-Albert networks.
- Published in:
- International Journal of Modern Physics C: Computational Physics & Physical Computation, 2016, v. 27, n. 9, p. -1, doi. 10.1142/S0129183116501096
- By:
- Publication type:
- Article
The effect of interruption probability in lattice model of two-lane traffic flow with passing.
- Published in:
- International Journal of Modern Physics C: Computational Physics & Physical Computation, 2016, v. 27, n. 5, p. 1, doi. 10.1142/S0129183116500509
- By:
- Publication type:
- Article